# SDR CALA2025110710983

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 737-8
- Aircraft serial: 67580
- Aircraft time: 7,292 hours, 2,438 cycles
- System (JASC): 2564 · Life Raft
- Part: Indicator
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVHD LIFE RAFT TAMPER INDICATOR BROKEN. LIFE RAFT TAMPER INDICATOR INSTALLED.
